# SDR AALA202302164413

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N410AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9134
- Aircraft time: 9,945 hours, 2,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY ESCAPE PATH LIGHT ON SEAT ROW 1AC INOPERATIVE. MAINTENANCE FOUND LOOSE CONNECTION ON J2 PLUG NEAR FLOOR AND RES-SECURED THE CONNECTION PER AMM 33-51-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
